Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

1 year old, white spots on legs. Tried hydrocortizone cream. Try anti-fungal cream?

Hi! I have a 1 year old that has white/light spots on her legs that appear and feel dry. They are not in complete circles and get worse in the sun. My doc thought it might be ezcema so she told me to try hydrocortizone cream for a week. That has not helped at all. From what I found on the internet it seems like it could be tinea veriscolor?? Should I try anti- fungal cream on her legs? Cream says not to use if younger than 2 years of age.
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

You may be right that they may be tinea versicolor and you should proceed by applying the anti-fungal ointment. You can dilute the ointment by mixing it with facial cream in equal proportions and observe. If there is no improvement then it shall be better to see a dermatologist.

I hope I have answered your query to your satisfaction.

Wishing your daughter an early recovery.


Answered: Sat, 9 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor